Per citar aquest document: http://ddd.uab.cat/record/160576
Vitali's theorem without uniform boundedness
Quang Dieu, Nguyen (Hanoi National University of Education)
Van Manh, Phung (Hanoi National University of Education)
Hien Bang, Pham (Thai Nguyen University of Education)
Hung, Le Thanh (College of Education (Vinh Phuc, Vietnam))

Data: 2016
Resum: Let {fm}m≥1 be a sequence of holomorphic functions defined on a bounded domain D ⊂ Cn or a sequence of rational functions (1 ≤ deg rm ≤ m) defined on Cn. We are interested infinding sufficient conditions to ensure the convergence of {fm}m≥1 on a large set provided the convergence holds pointwise on a not too small set. This type of result is inspired from a theorem of Vitali which gives a positive answer for uniformly bounded sequence.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Rapid convergence ; Convergence in capacity ; Pluripolar set ; Relative capacity
Publicat a: Publicacions matemàtiques, Vol. 60 Núm. 2 (2016) , p. 311-334 (Articles) , ISSN 2014-4350

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_60216_03
DOI: 10.5565/10.5565-PUBLMAT_60216_03


24 p, 419.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2016-07-14, darrera modificació el 2016-07-16



   Favorit i Compartir